# SDR IXXA2017ATN254

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 59,491 hours, 19,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 INBOUND FLASHLIGHT BATTERY DEAD.  REMOVED AND REPLACED THE BATTERY IAW AMM 25-60-00.
